# SDR DALA2025121809213

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32001
- Aircraft time: 24,294 hours, 9,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK WALK AROUND FOUND BOTH LEFT WING EMERGENCY EXIT DOOR EMER LIGHTS INOP, LEFT WING AFT WING ROOT EMER LIGHT INOPERATIVE. R & R BATTERY PACKS AT ROWS 11ABC AND 25ABC REF B737 AMM 33-51. ALL DISCREPENT LIGHTS NOW OPERABLE.
